# SDR CALA2016042695302

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 57,526 hours, 12,093 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN A - C SKIN JUST FWD OF L2 DOOR SILL.  REF AVO ESC 160423-2511-1 PARA A & B 1-4 & 6 CUT & REMOVED DAMAGE.  DO INSPECTION TO SURFACE OF REPAIR AREA & DO INSPECTION TO EXISTING SMC034.
